# SDR JJBA363PH331414

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,147 hours, 34,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS FLASHING ON AND OFF DURING FLIGHT.  MX INSPECTED SYS AND FOUND LOOSE CONNECTOR PLUG ON EMERGENCY LIGHT CONTROL BOX. SEATED CONNECTOR PLUG AND SECURED OPS CHECK WAS SATISFACTORY.
